# SDR 52753

- Difficulty date: July 19, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 17,767 hours, 25,901 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bracket
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 5541 FROM LATROBE PENNSYLVANIA TO PITTSBURGH PENNSYLVANIA, AFTER TAXI OUT THE RIGHT AILERON TRAVEL HAS A CATCH AND A NOISE.  THE CREW RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTION REVEALED THE COVERING IN THE COCKPIT OVER THE CONTROL CABLES WERE NOT SECURED.  MAINTENANCE DISPATCHED FOR REPAIR.  MAINTENANCE REPOSITIONED THE BRACKET AND RESECURED THE YOKE BOOT.  NO PARTS WERE USED, THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
